# SDR LR7A2020100502545

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CENTER WING LT LOWER MIDDLE PANEL (PLANK) STRINGER NR 18 HOLE NR 2 CRACKED AT FS 559, CWS 58.5L, WL 256.  REPAIRED IAW LAC MEA 382-57-19-161.  NR 7008.
